Hi Everyone. I want to start by saying it's taken alot of courage for me to actually post on here. Ive been browsing the site for a while but just the thought of trying to explain how Im feeling seemed overwhelming. But things are getting worse and I could use a support group now more then ever.
I really don't know how to start.... I saw a psychiatrist almost 6 months ago , and he prescribed me Paxil. I started with 10mg and after 3 months went to 20mg. Now my health care has changed and I havent spoken to him in over 3 months. I've just moved out of state and know NOONE here other then my fiance'. Anyways, I have 3 days left of Paxil and I can't get into the doctor that is covered by my health insurance for 3 weeks. I tried to take myself off the paxil and noticed effects within 3 weeks. I was an emotional wreck. I dont know if alot of that was psychological but I couldnt compose myself. My heart gets pounding and I lash out at everyone around me. Then feel bad
because of my actions afterwards when I can clearly think about them. The emotional ups and downs are exhausting me on a daily basis. I can be completely fine and then break down into tears. But why???? Why do I cry for no apparent reason. My life isnt THAT BAD! But why does it feel so intolerable at times? I just really need some people to talk to so I know Im not alone. I would love to hear how people cope with this. Im scared to death right now of Tuesday coming and going. The last paxil I have. What will happen after its gone? Will life be unbearable for almost 3 weeks??? Will I be able to stop the tears ?
Im in the process of looking for a job and to make matters worse I am now without a vehicle so my fiance' will be driving me to and from work until I can get something. UgH Life problems , which are all tolerable.
Im going to get this all straightened out but now its the waiting game again. Retelling my feelings and life problems to another person, so they can prescribe me something else or the same......Im a mess....
I had to get this out , I dont have anyone else to share this with.
Sorry for the chaos.